# SDR DALA2024073107656

- Difficulty date: July 28, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 84,597 hours, 20,659 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6813 IR DOOR SLIDE LIGHT ON WITH SLIDE NOT ARMED. CORRECTIVE ACTION: CYCLED A/C POWER, 1R DOOR SLIDE ILLUMINATES WHEN DOOR IS ARMED. (6064014)
